IJPAM: Volume 86, No. 1 (2013)
Payame Noor University
P.O. Box 19395-4697, Tehran, IRAN
Abstract. In this paper we show that if T is subspace-hypercyclic or subspace-transitive with respect to a subspace M, then Tn has a dense set of irregular vectors in M for every n ∈ N. Also, we prove that if T is hyponormal or subnormal or normal or compact, for every n ∈ N, Tn can not be subspace-hypercyclic and subspace-chaotic.
Received: October 23, 2012
AMS Subject Classification: 47A16, 47B37, 37B99
Key Words and Phrases: irregular vectors, subspace-hypercyclic operators, subspace-transitive operators, subspace-chaotic operators
Download paper from here.
DOI: 10.12732/ijpam.v86i1.1 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395